# SDR SWAA090388

- Difficulty date: January 15, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 12,068 hours, 7,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT EEPLS LOOSE AT ROW 1.  REMOVED AND REPLACED EEPLS PER MM.
